|Sleeping tablets and meds
Jul 8, 2001
I read somewhere that they do affect absorption of protease inhibitors, what about transcriptase inh? Could they aso have a direct effect on inmune system? Thank you
| Response from Dr. Bartlett
Sleeping pills, the protease inhibitors and the non-nucleoside reverse transcriptase inhibitors can have drug interactions. Be sure to review these possibilities with your health care provider. The nucleoside reverse transcriptase inhibitors generally do not have interactions with sleeping pills.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Licking Genital Worried I Have HIV
- Chest Cold After Giving A Bj Worried I Have HIV
- Red Spots After Performing Oral Sex Worried I Have HIV
- White Tongue After Rimming Worried I Have HIV
- White Tongue After Vaginal Sex Without Condom Does It Mean I Have HIV
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.